Structure Theorems for$$\mathcal H(A, B)$$ Spaces

Daniel Alpay, Fabrizio Colombo, Irene Sabadini

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

In the complex setting spaces, that is, reproducing kernel spaces with reproducing kernel of the form (1.4) (or their analogues with denominator replaced by) play an important role in the theory of operator models and related topics. In this section we focus on spaces in the quaternionic context.

Original languageEnglish
Title of host publicationSpringerBriefs in Mathematics
PublisherSpringer Science and Business Media B.V.
Pages53-68
Number of pages16
DOIs
StatePublished - 1 Jan 2020
Externally publishedYes

Publication series

NameSpringerBriefs in Mathematics
ISSN (Print)2191-8198
ISSN (Electronic)2191-8201

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Structure Theorems for$$\mathcal H(A, B)$$ Spaces'. Together they form a unique fingerprint.

Cite this